Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Formal relaxation oscillations for a model of a catalytic particle


Author: S. P. Hastings
Journal: Quart. Appl. Math. 41 (1984), 395-405
MSC: Primary 80A30
DOI: https://doi.org/10.1090/qam/724051
MathSciNet review: 724051
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Amman, Fixed point equations and nonlinear eigenvalue problems ordered Banach spaces, SIAM Review 18 (1976), 620-709 MR 0415432
  • [2] N. R. Amundsen and L. R. Raymond, Stability in distributed parameter systems, AIChE J. 11 (1965), 339
  • [3] R. Aris, The mathematical theory of diffusion and reaction in permeable catalysts, Clarendon Press, Oxford (2 volumes), 1975
  • [4] H.-C. Chang and J. M. Calo, A priori estimation of chemical relaxation oscillations via a singular perturbation technique, Chem. Eng. Commun. 3 (1979), 431-449
  • [5] D. S. Cohen and A. Poore, Tubular chemical reactors: The ``lumping approximation'' and bifurcation of oscillatory states, SIAM J. Appl. Math. 27 (1974), 416-429 MR 0356721
  • [6] E. N. Dancer, On the structure of solutions of an equation in catalysis theory when a parameter is large, J. Diff. Equations 37 (1980), 404-437 MR 590000
  • [7] J. C. M. Lee and D. Luss, The effect of lewis number on the stability of a catalytic reaction, AICheE J. 16 (1970), 620
  • [8] H. Matano, Nonincrease of the lap-number of a solution for a one-dimensional semilinear parabolic equation, J. Fac. Sci. Univ. Tokyo (to appear) MR 672070
  • [9] W. H. Ray and S. P. Hastings, The influence of the Lewis number on the dynamics of chemically reacting systems, Chem. Eng. Sci. 35 (1980), 589-595

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 80A30

Retrieve articles in all journals with MSC: 80A30


Additional Information

DOI: https://doi.org/10.1090/qam/724051
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society